# SDR UALA2011062003024

- Difficulty date: June 16, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 80,624 hours, 12,975 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: 503111
- Part serial: 155
- Condition: Faulty
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONSTANT STATIC SOUND ON CAPTS FLT INTERPHONE.  REPLACED CAPT'S ASP AS PER REF MM 23-51-01.  INSTALLATION TESTED OK.
